# SDR AALA951570

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MIA - FLT NR 1111 - AFTER TAKEOFF MCO WHEN LANDING GEAR RETRACTED, UNSAFE NOSE LANDING GEAR INDICATION WITH ALL HYDRAULIC PRESSURE NORMAL.  AIRCRAFT PROCEEDED MIA AND LANDED WITHOUT INCIDENT.  REPAIRED BROKEN WIRE SPLICE TO NOSE LANDING GEAR LOCK SWITCH.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
